| Model Number |
A2025-200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous, 75% stenosed lesion in the posterior tibial artery.A command es guide wire (gw) crossed the lesion and the 2.5x200mm armada 14 balloon dilatation catheter (bdc) was prepared per the instructions for use (ifu) and advanced to that target lesion.The balloon was inflated once to nominal pressure when a leak was noted in hub of the bdc.The bdc was removed and a 3.0x200mm armada 14 was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported leak.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.